MathSciNet Relay Station
MathSciNet bibliographic data
MR292781 10J05 (14H05)
Cassels, J. W. S.; Ellison, W. J.; Pfister, A. On sums of squares and on elliptic curves over function fields. J. Number Theory 3 (1971), 125–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement